# SDR DALA2024031403326

- Difficulty date: February 17, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 43,026 hours, 29,670 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION MOUNT ATTACH AFT FITTING AFT LUG AFT BUSHING HAS CORROSION. (MARKED) REF NR 013 VISIT ID P682670620231227 AND REPAIRED PER B717 SRM 51-10-04. (LP #0205683)
